# SDR REXA2022080400594

- Difficulty date: July 27, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED BETWEEN FS 333 AND FS 379 LOCATED AND DRILLED STRINGER 21R PN: SH670-31383-1S BETWEEN FS 333 TO 379 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ 900 SRM 51-42-06-001-001-A01.
